# SDR UALA2011072203744

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 56,281 hours, 6,670 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT, OPS CHECKED NORMAL.
